Article: Parasitic wasps of the genus Trimorus in North America
Add this to your Mendeley library Report an error

Title

Parasitic wasps of the genus Trimorus in North America

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

98

Series / Issue

Issue: 3225

Pages

91--148

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.98-3225.91

Title

Parasitic wasps of the genus Trimorus in North America

By

Fouts, Robert M

Genre

Article

Date of Publication

1948

Original Publication

Proceedings of the United States National Museum

Volume

98

Series / Issue

Issue: 3225

Pages

91--148

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.98-3225.91

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Parasitic wasps of the genus Trimorus in North America</title>
</titleInfo>
<name>
<namePart>Fouts, Robert M</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>98</number>
</detail>
<extent unit="pages">
<start>91</start>
<end>148</end>
</extent>
<date>1948</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52422</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52422,
title = {Parasitic wasps of the genus Trimorus in North America},
journal = {Proceedings of the United States National Museum},
volume = {98},
url = {http://www.biodiversitylibrary.org/part/52422},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Fouts, Robert M},
year = {1948},
pages = {58},
}

Download EndNote citation

%0 Journal Article
%A Fouts, Robert M
%D 1948
%T Parasitic wasps of the genus Trimorus in North America
%J Proceedings of the United States National Museum
%V 98
%U http://www.biodiversitylibrary.org/part/52422
%R 10.5479/si.00963801.98-3225.91